# SDR F3LA2010050200408

- Difficulty date: April 18, 2010
- Submitted: May 2, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: D5367301200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AERO FRAME HEAVY MX NON-ROUTINE N0336.  TRANSITION PANEL 131BF HAS AREAS OF PUNCTURES DENTS AND EDGE DELAMINATION.  OFF ACFT PART.  FABRICATED PANEL IAW IRM 9701 REV G.
